# SDR AALA202203039059

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 16,460 hours, 6,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK, L2 DOOR ASSIST PRESSURE LOW YELLOW BAND, NEXT TO RED AT 49 DEGREES F. SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00-614-002.
